Please use this identifier to cite or link to this item: http://openarchive.nure.ua/handle/document/4457
Title: On the construction of two-sided approximations to positive solutions of some elliptic problem
Authors: Kolosova, S.
Lukhanin, V.
Keywords: two-sided approximations
operator equation
positive solution
concave operator
Issue Date: 2016
Publisher: LUBLIN–RZESZOW
Citation: Kolosova S. On the construction of two-sided approximations to positive solutions of some elliptic problem / S. Kolosova, V. Lukhanin // Econtechmod. An international quarterly journal on economics in technology,new technologies and modelling processes – 2016. – Vol. 5, № 4 – P. 11–19.
Abstract: In this paper we have investigated the existence, uniqueness and possibility of constructing of two-sided approximations to the positive solution of a heat conduction problem with two sources. The investigation is based on methods in operator equations theory in half-ordered spaces. In this case we have considered a nonlinear operator equation that corresponds to the initial boundary value problem in a cone of non-negative continous functions. The roperties of the corresponding operator define conditions which provide the existence and uniqueness of the solution. The conditions link the parameters of the problem implicitly meaning that they don’t provide the range of allowed values but need to be verified for each specific parameters value set separately
URI: http://openarchive.nure.ua/handle/document/4457
Appears in Collections:Econtechmod

Files in This Item:
File Description SizeFormat 
Kolosova_Lukhanin_ETM_4_2016.pdf619.4 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.